I just started Mavyret Thursday. I woke up Friday slightly dizzy. It lessened throughout the day. I have now taken 3 doses and I have been dizzy every day, today being the worst. Getting less by about 3 pm but awoke dizzy. Ears ringing, too. I'll be seeing my doctor tomorrow but was hoping to get some feedback. Thank you.
I'm on week 8 of treatment with Mavyret and have experienced no side effects. I did read the the information on Mavyret and severe dizziness could be an allergic reaction. I just joined this forum yesterday or I would have answered sooner. I hope your doctor said you're ok, I'm having great results with this medication. Good luck.
- Mavyret Information for Consumers
- Mavyret Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mavyret (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2011 • 1 answer
Updated 19 Jan 2018 • 1 answer
Updated 12 Jul 2018 • 1 answer
Updated 11 Aug 2018 • 1 answer
Updated 18 Oct 2018 • 2 answers